It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-11-2011, 07:04 PM   #1
Newbie
(male)
 
Join Date: Nov 2011
Location: US
Posts: 6
ace222 HB User
ADD Med: Concerta = Hair loss?

Ive been seeing some thinning in my hair over the years taking concerta for almost 4+ years ive finally realized this could be causing my hair loss? I just read that concerta causes hair loss... IF i cold turkey stop taking this, will my hair regrow? im 21 with a thining crown what do i do?
Attached Images
File Type: jpg photo.jpg (96.1 KB, 1 views)

 
Sponsors Lightbulb
   
Old 11-13-2011, 08:45 PM   #2
Newbie
(male)
 
Join Date: Nov 2011
Location: New York
Posts: 5
justin654 HB User
Re: ADD Med: Concerta = Hair loss?

Does your dad or anyone in your immediate family have balding? I've heard it's hereditary.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Concerta and wellbutrin combination.?? New to this.. GucciGrl088 ADD / ADHD 14 09-24-2010 01:06 AM
birth control and concerta? nomore26 ADD / ADHD 0 01-06-2008 12:52 PM
Tics and Concerta darkchocolate ADD / ADHD 1 02-24-2007 08:15 AM
Adderall Vs Concerta/Weight loss marie23 ADD / ADHD 6 01-20-2007 07:38 PM
Concerta and loss of appetite Bellarella ADD / ADHD 2 11-27-2006 10:09 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!